| Model Number |
W1TR02 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a treadmill exercise test.The physician inquired why the patient was not tracking during recovery.The cardiac resynchronization therapy pacemaker (crt-p) remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported from information obtained from follow-up with the clinic that during the exercise stress test, the patient had appropriate pacing throughout, however, during recovery there were periods of atrial sensing failure with short changes in heart rate resolved by one to two minutes of recovery.The patient was provided a five day holter monitor for further evaluation.The holter results were normal.The right atrial (ra) lead remains in use.It was also noted that the upper limit on the device was increased.